# SDR C8GA20080051

- Difficulty date: August 13, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 59,494 hours, 32,526 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THE THE NR 2 KFLAP ACTUATOR UPPER MOUNT WAS CRACKED AT THE UPPER INBOARD CORNER. REMOVED DAMAGED MOUNT AND FABRICATED NEW. INSTALLED NEW MOUNT IAW SRM 57-20-02. NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
